Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 241264, 5 pages
http://dx.doi.org/10.1155/2015/241264
Research Article

New Applications of Nunokawa’s Lemmas

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 26 October 2015; Accepted 9 December 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Yi-Hui Xu and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive several univalent and -valent conditions on certain meromorphic functions by applying well-known Nunokawa’s lemmas.